Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

I dont know what gives but SERIOUSLY!!!

Posted Aug 16 2010 12:28am

With the prozac and Klonopin, you would think that it would help and all though thought it was.... on the contrary obvious damage.  Or is it just the damn doctor who instead of testing, he gives his own diagnosis.  in a month and a half I have been diagnosed by an ER dr with GAD and severe panic attacks... then saw a primary care physician.  He treats that.. as well as wanting me to seek counseling.  Another hospital visit, they say my potassium is low again... I got back to the dr and he ups the prozac and the klonopin to 20mgs a day.  Within a week.. I am having seizures.  I have had 2 in the last 4 days.  AND HAVE NEVER HAD THEM IN MY LIFE.  So now the frustration goes beyond, and I am not finding myself at a breaking point.  going to try to get a referal for a neurologist.  And what is even worse is dealing with this myself.  But watching my partner dealing with it too is really getting to me.  God bless her for being the trooper she is, but at the same time. Dear god help me get through this.  I am just beside myself and dont know what to think or do anymore.  The bedside manner of Drs today, its like ok we will put you on this treat this.. Oh and to top it all off he diagnosed me with Gerd because he thinks it might be the cause, and also a pinched nerve.  FOR PETES SAKE!!!  What am I going to do... besides RANT and RAVE about it?  It is ridiculous.  IF anyone has any advice on what I should do I WELCOME IT with open arms and may god bless you!

 

Post a comment
Write a comment:

Related Searches